zbMATH — the first resource for mathematics

On derivations of BCI-algebras. (English) Zbl 1044.06011
The authors study BCI-algebras. The main contribution in this paper is the introduction of the notion of a derivation for BCI-algebras, which is defined in a way similar to the notion in ring theory. This is done by using the cap-operation and the BCI-product. Also, many properties related to the derivations are developed. In particular, the authors study the regular derivation in detail, they give a characterization of regular derivations and characterize the p-semisimple BCI-algebras. This is a quite intesting paper for those who study BCI-algebras.
Reviewer’s remark: The abelian group structure of a p-semisimple BCI-algebra was first given by T. D. Lei and the reviewer [Math. Jap. 30, 511–517 (1985; Zbl 0594.03047)], not in [9] of the references in the paper.

06F35 BCK-algebras, BCI-algebras (aspects of ordered structures)
Full Text: DOI
[1] Aslam, M.; Thaheem, A.B., A note on p-semisimple BCI-algebras, Math. japon., 36, 1, 39-45, (1991) · Zbl 0724.06010
[2] Bell, H.E.; Kappe, L.C., Rings in which derivations satisfy certain algebraic conditions, Acta math. hungar., 53, 3-4, 339-346, (1989) · Zbl 0705.16021
[3] Bell, H.E.; Mason, G., On derivations in near-rings, near-rings and near-fields, north-holland, Math. studies, 137, 31-35, (1987)
[4] Chaudhry, M.A., Branchwise commutative BCI-algebras, Math. japon., 37, 1, 163-170, (1992) · Zbl 0748.06008
[5] Jun, Y.B.; Roh, E.H., On the BCI-G part of BCI-algebras, Math. japon., 38, 4, 697-702, (1993) · Zbl 0784.06007
[6] Y.B. Jun, X.L. Xin, E.H. Roh, The role of atoms in BCI-algebras, submitted for publication · Zbl 1069.06012
[7] Kaya, K., Prime rings with α derivations hacettepe, Bull. mater. sci. eng., 16-17, 63-71, (1988) · Zbl 0696.16031
[8] Lei, T.D.; Xi, C.C., p-radical in BCI-algebras, Math. japon., 30, 4, 511-517, (1985) · Zbl 0594.03047
[9] Meng, D.J., BCI-algebras and abelian groups, Math. japon., 32, 5, 693-696, (1987) · Zbl 0636.03059
[10] Meng, J.; Jun, Y.B.; Roh, E.H., BCI-algebras of order 6, Math. japon., 47, 1, 33-43, (1998) · Zbl 0921.06013
[11] Meng, J.; Xin, X.L., Commutative BCI-algebras, Math. japon., 37, 3, 569-572, (1992) · Zbl 0761.06010
[12] Posner, E., Derivations in prime rings, Proc. am. math. soc., 8, 1093-1100, (1957) · Zbl 0082.03003
[13] Xin, X.L.; Roh, E.H.; Li, J.C., Some results on the BCI-G part of BCI-algebras, Far east J. math. sci., Special Volume, Part III, 363-370, (1997)
[14] Zhang, Q., Some other characterizations of p-semisimple BCI-algebras, Math. japon., 36, 5, 815-817, (1991) · Zbl 0746.06012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.